# SDR CALA2015081194197

- Difficulty date: August 1, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 48,099 hours, 20,028 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD, EMER RT FAULT ON EMER LIGHT TEST.  REPLACED EMER POWER SUPPLY & BATTERY IAW MM 33-51-38-401 & MM 33-51-38-402 & RELAMPED AFT ASSEMBLY FWD BULB ON OVERWING LIGHT.  OPERATIONS NORMAL.
